# SDR HEEA079787

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 6,430 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121525
- Part serial: 2723
- Condition: Malfunctioned
- Location: Vor System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAY OUT. FOUND DISPLAY WOULD INTERMITTENTLY CUT OUT FOR A SECOND.  FOUND MICROPROCESSOR LEADS VERY DIRTY.  CLEANED.  REPAIRED.  BENCH CHECK GOOD.
